# SDR SWAA2022072721318

- Difficulty date: June 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 14786481
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420+9; BS 420+16. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO ALLOWABLE DAMAGE OR SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 STEP 9.  REMOVED SHIELD AT RBL 24 BS 420 TO BS 440;IAW SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED NEW FWD SHIELD AT RBL 24 BS 420 TO BS 440 RH WITH P/N143A8126-21;LOT#1478648-1;IAW SRM 51-40-05;AND DWG# 143A7500.ALL MAINTENANCE ACTIOB ARE COPLETED REQUIRE FINAL BUY OFF.;[04] UPDATED PARTS USAGE;[05] VERIFIED CORRECTIVE ACTION 3 AND 4. TASK CARD COMPLETE.;[06] VERIFIED MEASUREMENT TABLE COMPLETE.
